MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYR 10ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYR 10ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305064
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Material no: 305064, batch no: 9205240.It was reported before use of the syr 10ml ll w/ndl 18x1-1/2 blunt fill the needle on syringe is loose and unable to tighten.The following information was provided by the initial reporter: per customer, 50% of them blunted needles were on the syringe loosely, but can be tighten manually (this required an additional ¼ turn to tighten) to be used.Out of the 50 % of the syringes that had issues: the other 50% of them the blunted needle were on the syringe loosely, but cannot be tighten manually, and cannot be used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.No corrective actions recommended since samples/photos were not received to confirm the product defect.

Brand Name
SYR 10ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9151684
Report Number1213809-2019-00997
Device Sequence Number19457629
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public30382903050643
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Catalogue Number305064
Device Lot Number9205240
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;